# SDR FDEA200906091967

- Difficulty date: June 9, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 144N8140Y45
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FITTING AT STA 995 HAS INTERGRANULAR CORROSION AT BL 0 INCH. CORROSION FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. REMOVED AND REPLACED KEEL BEAM FITTING IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
